# SDR 03FDEA02299

- Difficulty date: December 29, 2003
- Submitted: December 31, 2003
- Operation: Air carrier
- Aircraft: N801FD
- Make and model: Airbus A310
- Aircraft serial: 539
- Aircraft time: 26,681 hours, 6,543 cycles
- Engine: Pwa PW4152
- Engine time: 25,690 hours, 6,361 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW4152
- Part serial: 717763
- Condition: Inoperative
- Part time: 25,690 hours, 6,361 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O, A, P
- Precautionary procedure: C, E

## Discrepancy

HEARD LOUD BANG, NOSE MOVED TO RT SHARPLY.  FOLLOWED REJECTED TAKEOFF PROCEDURE.  ALL ENGINE INSTRUMENTS NORMAL AT 105 KTS.  IAW TROUBLESHOOTING MANUAL AND POWERPLANT ENGINEERING CONCURRENCE, ENGINE WILL BE CHANGED.  SHIPPING INFO TENATIVE FOR REPLACEMENT ENGINE FROM MEMPHIS VIA 9004/1 TO CDG   THEN 5081/2 TO DXB. REQUIRES GOCC/CREW SCHEDULING CONCURRENCE.
